# SDR SIMA20150824007

- Difficulty date: August 24, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 32,054 hours, 23,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670332029
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR THE LOWER BEACON, THE AFT RT NUTPLATE HAS BEEN REMOVED & THE EFFECTED HOLE IS ELONGATED TO 1/4 " AT ITS LONGEST DIMENSION.  INSTALLED NEW UPPER BEACON NUTPLATE IAW SRM 51-42-06.  REPAIRED LOWER BEACON, NUTPLATE & ELONGATED HOLE, IAW ERS-CR-53MR-1575.
